# SDR RRXA010047

- Difficulty date: May 12, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10F
- Aircraft serial: 46903
- Aircraft time: 87,707 hours, 31,677 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR COMING INTO THE AIRCRAFT FROM ANY OF THE 3 PACKS  IS LADDEN WITH A STRONG SMOKEY ODOR WHICH BURNS THE EYES AND IS UNCOMFORTABLE TO BREATHE.  IT IS MORE  PRONOUNCED THE WARMER YOU SELECT THE TEMP.  SUSPECT A PETROLEUM PRODUCT IS BEING HEATED/BURNED SOME WHERE IN SYSTEM.  OPERATED ALL 3 PACKS WITH DOORS CLOSED COULD NOT DUPLICATE ODOR WITH SEVERAL DIFFERENT PACKS SETTINGS   WITH NO DEFECTS NOTED.  AIRCRAFT SAFE FOR CONTINUED FLIGHT.
